# SDR CALA2014011300055

- Difficulty date: January 13, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N78506
- Make and model: Boeing 737824
- Aircraft serial: 32832
- Aircraft time: 24,626 hours, 8,384 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A1111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR WING BOX REAR SPAR VERTICAL PRESS WEB HAS 1/2 INCH CRACK AT RBL 42 & WL 194.  ALL REPAIR WORK ACCOMPLISHED IAW B737-800 SRM 57-10-10 REPAIR 3 ALTERNATE 2 REPAIR.
